Can testosterone boosters cause spots?

If you’ve ever used a testosterone booster before, then you might have noticed a couple more breakouts than usual. So, Can testosterone boosters cause spots?

There are many reasons as to why you are breaking out, but yes, there is a possibility that the fluctuations in one’s hormones can cause spots.

According to BioClarity, it just so happens that testosterone is one of the biggest culprits for hormonal fluctuations that can cause acne (1.)


WHAT IS TESTOSTERONE?

To start off, let’s talk about what testosterone is.

Testosterone is often described as a “male” hormone. It can be found in women as well, men just happen to produce more of it.

Healthline describes testosterone as the hormone that is associated with sex drive and sperm production, whilst also increasing the strength of bones, muscle mass, and the process in which men store fat in the body (2.)

It’s an important sex-hormone, and the more of it you have, the better.

Men over the years of 30 or so, will start to notice a decrease in testosterone. This doesn’t bode well for the quality of their physique, which is why some people supplement testosterone via testosterone boosters.


CAN TESTOSTERONE BOOSTERS CAUSE SPOTS

That leads us to our question.

Testosterone just so happens to come along on our ride through puberty. It rains particularly rampant at this stage, causing havoc in our hormone balances.

When hormones go out of whack like this, it can cause many changes in our bodies.

For example, the Huffington post talks about a syndrome called PCOS. This is a disorder that occurs because of testosterone, in women. It can cause acne and hair loss, as well as a number of other symptoms (3.)

It makes sense then, that consuming extra testosterone can cause breakouts. This is especially true if you take lots of it at a time, without making sure that you’re adapted to the hormones that you are putting in.


IS THERE A WAY TO PREVENT IT?

Of course, there are. There are tons of way people have tried to get rid of their acne.

One route is just to not take testosterone boosters at all. Although that really isn’t necessary. So long as you are consistently taking t-boosters, your body should naturally adapt to the stuff that you’re putting into it.

Don’t get t-boosters that recommend that you take a huge dose once per day. That’s pretty much just asking for trouble.

A safer, and smarter method would be what we usually recommend, that is 3-4 doses throughout the day.

This should keep your hormone level fairly stable, which should prevent uncontrollable breakouts.


CAN TESTOSTERONE CAUSE SPOTS – CONCLUSION

Ultimately? Yes.

Testosterone is connected with processes in our bodies that work with the skin. That means that supplementing it is undoubtedly going to cause some chaos inside of your body.

Of course, that doesn’t mean that you shouldn’t take testosterone. Although this side-effect cannot be measured, the growth of your physique can.

If you’re looking to try out some testosterone boosters that are properly dosed, check out our Top 5 Testosterone boosters. Sometimes, you just gotta play to win.

Leave A Reply

Your email address will not be published.